# SDR UALA2011010300013

- Difficulty date: January 1, 2011
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 59,886 hours, 22,076 cycles
- Engine: Pwa PW2040
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Inoperative
- Location: Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1RT SLIDE LIGHT ABOVE DOOR, DIM WHEN SLIDE DISARMED. GIRT BAR DISARMS NORMALLY. CLEANED GIRT BAR PROX SENSOR, NO HELP.  REPLACED "SLIDE" LIGHT CAP. OPS CHECKED NORMAL.
